# SDR SWIA2020021148431

- Difficulty date: January 24, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT ON STRINGER 19R AT FS 394 REQUIRES REPLACEMENT   (C-CHECK) RO 2/07/2020   CLEAT ON STRINGER 19R AT FS 394 REPLACED WITH NEW FABRICATED CLEAT. / REF: CRJ 700 SRM AND DRWG.
